Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for November 17, 2006


I’ve had almost a week now to think about Paxil and it’s potential side effects. I’ve decided to take the doctor’s advice and try it. I know the side effects to watch out for and it is a very low dosage.

It’s probably better if I take it at night so it doesn’t effect me during the day so I take one pill before I go to bed.

Still vibrating…

Advertisements

November 19, 2006 - Posted by | Health |

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: